American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Helmut Harbrecht, Michael Peters and Markus Siebenmorgen. On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Martin Sauer and Wilhelm Stannat. Analysis and approximation of stochastic nerve axon equations. Math. Comp. 85 (2016) 2457-2481.
Abstract, references, and article information   
View Article: PDF

[3] Henri Schurz and Abdallah M. Talafha. Existence, uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimensional domain. Contemporary Mathematics 668 (2016) 179-197.
Book volume table of contents   
View Article: PDF

[4] Hoang-Long Ngo and Dai Taguchi. Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients. Math. Comp. 85 (2016) 1793-1819.
Abstract, references, and article information   
View Article: PDF

[5] Adam Andersson and Stig Larsson. Weak convergence for a spatial approximation of the nonlinear stochastic heat equation. Math. Comp. 85 (2016) 1335-1358.
Abstract, references, and article information   
View Article: PDF

[6] Emmanuel Gobet and Plamen Turkedjiev. Linear regression MDP scheme for discrete backward stochastic differential equations under general conditions. Math. Comp. 85 (2016) 1359-1391.
Abstract, references, and article information   
View Article: PDF

[7] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[8] G. M. Shevchenko and T. O. Shalaiko. Approximation of random variables by functionals of the increments of a fractional Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 199-208.
Abstract, references, and article information   
View Article: PDF

[9] Arturo Kohatsu-Higa, Salvador Ortiz-Latorre and Peter Tankov. Optimal simulation schemes for L\'evy driven stochastic differential equations. Math. Comp. 83 (2014) 2293-2324.
Abstract, references, and article information   
View Article: PDF

[10] Jianhai Bao and Chenggui Yuan. Convergence rate of EM scheme for SDDEs. Proc. Amer. Math. Soc. 141 (2013) 3231-3243.
Abstract, references, and article information   
View Article: PDF

[11] Tony Lelièvre, Mathias Rousset and Gabriel Stoltz. Langevin dynamics with constraints and computation of free energy differences. Math. Comp. 81 (2012) 2071-2125.
Abstract, references, and article information   
View Article: PDF

[12] K. V. Ral’chenko. Approximation of multifractional Brownian motion by absolutely continuous processes. Theor. Probability and Math. Statist. 82 (2011) 115-127. MR 2790487.
Abstract, references, and article information   
View Article: PDF

[13] G. Shevchenko. Rate of convergence of discrete approximate solutions of stochastic differential equations in a Hilbert space. Theor. Probability and Math. Statist. 69 (2004) 187-199. MR 2110916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Weinan E, Pingbing Ming and Pingwen Zhang. Analysis of the heterogeneous multiscale method for elliptic homogenization problems. J. Amer. Math. Soc. 18 (2005) 121-156. MR 2114818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arturo Kohatsu-Higa. Weak approximations. A Malliavin calculus approach. Math. Comp. 70 (2001) 135-172. MR 1680895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia